Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 64, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2019, 4:45 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2019, 4:45 PM CDT (21:45 UTC)
- Expired
- Apr 25, 2019, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Baldwin County, AL, Mobile County, AL
The radar
The Mobile radar (KMOB), 45 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:36 PM CDT | MARINE TSTM WIND 49 | Fort Morgan, AL | MARINE THUNDERSTORM WIND GUST OF 49 MPH MEASURED AT FORT MORGAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 12:24 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted.
558
WUUS54 KMOB 252145
SVRMOB
ALC003-097-252230-
/O.NEW.KMOB.SV.W.0064.190425T2145Z-190425T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
445 PM CDT Thu Apr 25 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Mobile County in southwestern Alabama...
Southwestern Baldwin County in southwestern Alabama...
* Until 530 PM CDT.
* At 444 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Petit Bois Island to 18 miles
southwest of Dauphin Island to 23 miles southwest of Fort Morgan to
42 miles south of Coden, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Gulf Shores, Dauphin Island, Magnolia Springs, Bon Secour and Fort
Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3022 8838 3025 8838 3037 8799 3035 8799
3036 8797 3037 8798 3043 8776 3022 8758
TIME...MOT...LOC 2144Z 255DEG 50KT 3017 8845 3004 8832 2996 8827 2979
8842
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$1 follow-up statement
279
WWUS54 KMOB 252207
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
507 PM CDT Thu Apr 25 2019
ALC003-097-252230-
/O.CON.KMOB.SV.W.0064.000000T0000Z-190425T2230Z/
Mobile AL-Baldwin AL-
507 PM CDT Thu Apr 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN MOBILE AND SOUTHWESTERN BALDWIN COUNTIES...
At 506 PM CDT, severe thunderstorms were located along a line
extending from Dauphin Island to 7 miles south of Fort Morgan to 34
miles south of Alabama Port, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Gulf Shores, Dauphin Island, Magnolia Springs, Bon Secour and Fort
Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3022 8838 3025 8838 3037 8799 3035 8799
3036 8797 3037 8798 3043 8776 3022 8758
TIME...MOT...LOC 2206Z 254DEG 50KT 3026 8814 3012 8798 3004 8793 2987
8809
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:58 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 25, 3:58 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
358 PM CDT Thu Apr 25 2019
.NEAR TERM /Now Through Friday/...As of 315 PM this afternoon, a
convective outflow boundary extends from Butler county southwest
generally along I-65 down to Mobile county. A weakly defined warm
front appears to extend inland across the western FL panhandle and
intersects the outflow boundary somewhere in the vicinity of Conecuh
county (where remnants of earlier strong convection has flared up
once again). At this time most of that inland convection is expected
to continue over our eastern interior zones into early evening,
generally remaining strong but sub-severe (although an isolated
severe storm could be possible). Further south toward the coast in
the areas bounded by by old outflow boundary to the west and the
warm front to the east (generally Mobile, Baldwin, Escambia FL,
Santa Rosa and Okaloosa counties) we still have a severe threat this
evening, and a Tornado Watch continues until 8 PM CDT. Cooling cloud
tops associated with intensifying convection over the offshore MS
coastal waters that HiRes models indicate will move east-northeast
across our coastal counties early this evening and generally moving
east of our area by late evening. This stronger convection will be
coincident with the strong 30 to 40 knot low level jet and the
better instabilities with MLCAPES continuing to approach 1500 J/KG
in this area. Some severe storms with damaging wind gusts and/or a
brief tornado possible. Could see some lingering showers over the
eastern half of our forecast area overnight into the predawn hours
Friday, but all precipitation is expected to have moved east of our
area after daybreak on Friday with no rain expected for the
remainder of the day. Lows tonight in the upper 50s over
northwestern counties to lower 60s elsewhere. Highs on Friday will
be ranging from the mid/upper 70s to the lower 80s. 12/DS
.SHORT TERM /Friday night Through Sunday night/...Weak upper
ridging builds into the eastern CONUS in the wake of today's
shortwave trough, bringing quieter weather and clearer skies to
the local area this weekend. A weak impulse passes by to our
north on Sunday and brings another front south into central and
northern AL/MS, where it should stall well north of the local
area. No precip is expected in our area with this front due to a
lack of moisture and forcing, though areas well inland may see
some additional cloudiness on Sunday. Plenty of daytime heating
beneath mostly clear skies will support high temps in the upper
70s and low 80s both Saturday and Sunday. Dry air and efficient
radiative cooling help overnight lows dip into the upper 40s
inland and low 50s along the coast Friday night, then low to mid
50s everywhere Saturday and Sunday nights. /49
.LONG TERM /Monday Through Thursday/...Upper ridging amplifies
over the eastern CONUS as we head into early next week, leading to
stronger subsidence and a continuation of warm and sunny weather
for the local area. No rain chances in the forecast until late
next week. High temps reach the low to mid 80s along the coast and
mid to upper 80s inland each afternoon through the long term. High
surface pressure over the eastern Gulf maintains a light southerly
wind through the period, which helps gradually bring Gulf moisture
back into the area. As a result, overnight lows see a slow warming
trend, ranging from upper 50s Monday night to mid 60s by the end
of the week. /49
&&
.MARINE...A moderate to strong onshore flow will continue across the
marine area tonight, gradually subsiding after midnight. A Small
Craft Advisory continues for the Gulf Waters, MS sound and southern
Mobile Bay until 1 AM, with SCEC elsewhere. Some strong to severe
storms will be possible near shore early this evening, but
convection is expected to move on off to the east of our marine area
late this evening. Winds will shift to the northwest and decrease
somewhat behind the line of storms as a cold front moves east across
the coastal waters. A light to moderate offshore flow is then
expected to continue Friday through Saturday, before becoming more
east and southeasterly Sunday trough the early part of next week as
surface high pressure builds east across the marine area. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 61 80 52 78 56 81 58 82 / 50 0 0 0 0 0 0 0
Pensacola 63 79 58 77 60 79 61 81 / 90 0 0 0 0 0 0 0
Destin 65 78 60 75 62 77 63 79 / 100 10 0 0 0 0 0 0
Evergreen 62 78 48 81 52 84 55 86 / 70 10 0 0 0 0 0 0
Waynesboro 59 77 48 81 54 83 56 86 / 50 0 0 0 0 0 0 0
Camden 61 76 48 80 53 83 56 85 / 70 10 0 0 0 0 0 0
Crestview 62 80 48 80 51 83 55 85 / 90 10 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.
FL...High Rip Current Risk through Friday morning for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ631-632-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 25, 5:53 AM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 553 AM CDT Thu Apr 25 2019 ALZ265-266-FLZ202-204-206-261100- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 553 AM CDT Thu Apr 25 2019 ...HIGH RIP CURRENT RISK IN EFFECT FROM 10 AM CDT THIS MORNING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Scattered to numerous thunderstorms are expected to move eastward over the area this afternoon and early tonight. A few storms may become strong to severe, containing damaging winds and perhaps a brief tornado. Much of the local area is now under a slight risk of severe weather. Locally heavy rains resulting in localized flooding will also be possible across the area late this afternoon and this evening. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-261100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 553 AM CDT Thu Apr 25 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Scattered to numerous thunderstorms are expected to move eastward over the area this afternoon and early tonight. A few storms may become strong to severe, containing damaging winds and perhaps a brief tornado. Much of the local area is now under a slight risk of severe weather. Locally heavy rains resulting in localized flooding will also be possible across the area late this afternoon and this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ630-633>636-261100- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 553 AM CDT Thu Apr 25 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Hazardous conditions for small craft can be expected this afternoon and tonight. Scattered to numerous thunderstorms are expected to move eastward over the area this afternoon and early tonight. A few storms may become strong to severe, containing damaging winds and perhaps a brief tornado. Much of the local area is now under a slight risk of severe weather. Locally heavy rains resulting in localized flooding will also be possible across the area late this afternoon and this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. GMZ631-632-650-655-670-675-261100- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 553 AM CDT Thu Apr 25 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Scattered to numerous thunderstorms are expected to move eastward over the area this afternoon and early tonight. A few storms may become strong to severe, containing damaging winds and perhaps a brief tornado. Much of the local area is now under a slight risk of severe weather. Locally heavy rains resulting in localized flooding will also be possible across the area late this afternoon and this evening. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time.
In the hours before
Special weather statement, Apr 25, 2:05 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
205 PM CDT Thu Apr 25 2019
ALZ053-055-056-059-262-251945-
Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
205 PM CDT Thu Apr 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MONROE...NORTH CENTRAL BALDWIN...SOUTHEASTERN CLARKE...
NORTHWESTERN ESCAMBIA AND SOUTHWESTERN CONECUH COUNTIES UNTIL 245 PM
CDT...
At 205 PM CDT, the strong thunderstorm was located 12 miles west of
McCullough, or 19 miles northwest of Atmore, moving northeast at 45
mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Monroeville, Frisco City, McCullough, Uriah, Excel, Repton and I65
And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 800 PM CDT for south central
and southwestern Alabama.
LAT...LON 3107 8776 3117 8779 3131 8787 3162 8737
3121 8709
TIME...MOT...LOC 1905Z 247DEG 39KT 3121 8774Special weather statement, Apr 25, 2:14 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
214 PM CDT Thu Apr 25 2019
ALZ059-262-FLZ201-251945-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
214 PM CDT Thu Apr 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA
COUNTIES UNTIL 245 PM CDT...
At 214 PM CDT, the strong thunderstorm was located 4 miles east of
I65 And AL 225, or 6 miles north of Bay Minette, moving northeast at
50 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Atmore, Stockton, McCullough, Pollard, I65 And AL 225, I65 And CR 1,
I65 And AL 21, Poarch Creek Reservation and I65 And AL 113.
A Tornado Watch remains in effect until 800 PM CDT for south central
and southwestern Alabama...and northwestern Florida.
LAT...LON 3085 8794 3088 8793 3090 8794 3090 8793
3093 8794 3094 8793 3092 8791 3095 8790
3095 8787 3097 8789 3099 8787 3099 8789
3102 8790 3103 8792 3102 8793 3102 8795
3112 8788 3126 8747 3126 8736 3103 8716
TIME...MOT...LOC 1914Z 242DEG 52KT 3097 8779Local storm report, Apr 25, 2:45 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
245 PM CDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM TSTM WND DMG CITRONELLE 31.09N 88.23W
04/25/2019 MOBILE AL NWS EMPLOYEE
TWO LARGE TREES DOWN IN THE CITRONELLE AREA
REPORTED BY AN OFF-DUTY NWS EMPLOYEE.
&&Special weather statement, Apr 25, 2:45 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Mobile AL
245 PM CDT Thu Apr 25 2019
ALZ054>056-059-FLZ201-252030-
Wilcox AL-Monroe AL-Conecuh AL-Escambia AL-Escambia Inland FL-
245 PM CDT Thu Apr 25 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...ESCAMBIA...SOUTHEASTERN WILCOX...CONECUH AND
NORTHWESTERN ESCAMBIA COUNTIES UNTIL 330 PM CDT...
At 244 PM CDT, the strong thunderstorms were located along a line
extending from 10 miles west of Vredenburgh to 6 miles south of Excel
to near Atmore, and moving northeast at 50 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Atmore, Monroeville, Brewton, Evergreen, Camden, Frisco City,
McCullough, Peterman, East Brewton, Uriah, Castleberry, Excel,
Beatrice, Vredenburgh, Repton, Pine Apple, Riverview, I65 And US 84,
I65 And CR 1 and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 800 PM CDT for south central
and southwestern Alabama...and northwestern Florida.
LAT...LON 3208 8719 3205 8718 3205 8693 3196 8690
3164 8691 3155 8687 3152 8678 3112 8674
3095 8759 3100 8761 3133 8753 3183 8750
3183 8759
TIME...MOT...LOC 1944Z 228DEG 43KT 3178 8749 3134 8733 3101 8753Special weather statement, Apr 25, 3:27 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
327 PM CDT Thu Apr 25 2019
ALZ054>057-059-060-252115-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-
327 PM CDT Thu Apr 25 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...NORTH CENTRAL ESCAMBIA...
SOUTHEASTERN WILCOX...CONECUH AND NORTHWESTERN COVINGTON COUNTIES
UNTIL 415 PM CDT...
At 327 PM CDT, the strong thunderstorms were located along a line
extending from Pine Apple to 5 miles east of Evergreen to 7 miles
north of Brewton, and moving northeast at 45 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Greenville, Evergreen, Camden, Georgiana, McKenzie, Castleberry,
Beatrice, Pine Apple and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 800 PM CDT for south central
Alabama.
LAT...LON 3211 8725 3208 8719 3205 8718 3205 8686
3196 8686 3196 8645 3166 8645 3165 8650
3153 8650 3152 8647 3151 8647 3116 8712
3144 8714 3205 8735
TIME...MOT...LOC 2027Z 221DEG 39KT 3187 8699 3143 8686 3120 8710Local storm report, Apr 25, 4:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
414 PM CDT THU APR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 3 ESE BASIN 30.78N 88.60W
04/25/2019 GEORGE MS EMERGENCY MNGR
POWERLINES DOWN ALONG HIGHWAY 63.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 12:44 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 46 min |
| Apr 25, 1:19 PM CDT | Special Weather Statement | MOB | Choctaw, Washington | 41 min |
| Apr 25, 1:24 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 51 min |
| Apr 25, 1:37 PM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Apr 25, 2:05 PM CDT | Special Weather Statement | MOB | Monroe | 40 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | MOB | Escambia | 31 min |
| Apr 25, 2:45 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia, Monroe, Wilcox | 45 min |
| Apr 25, 3:27 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Wilcox | 48 min |
| Apr 25, 4:07 PM CDT | Special Marine Warning | MOB | 98 min | |
| Apr 25, 4:55 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 25, 5:19 PM CDT | Special Weather Statement | MOB | Crenshaw | 41 min |
| Apr 25, 5:26 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 34 min |
| Apr 25, 5:37 PM CDT | Special Marine Warning | MOB | 53 min | |
| Apr 25, 6:12 PM CDT | Areal Flood Advisory | MOB | Conecuh, Covington, Crenshaw, Escambia | 3 hr |
| Apr 25, 6:13 PM CDT | Special Marine Warning | MOB | 92 min | |
| Apr 25, 6:36 PM CDT | Special Marine Warning | MOB | 84 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.